Question

 I have to use two hands it's becoming a problem?

Answer You should also ask this question in men's health.Im not in the medical field right now and i dont know what you can do about it, but i think that you should find a girl that will love you for you,... Read More »
http://answers.yahoo.com//question/index?qid=20120825190814AAVIYE6

Top Q&A For: I have to use two hands it's becoming a problem

My hands and feet are suddenly sweating like crazy! How do I get rid of this problem?

This seems to be a pretty common problem for a lot of people. I used to think I was the only one. I think it has something to do with an increase in hormones or something like that. The only thing ... Read More »
http://answers.yahoo.com/question/index?qid=20100105045831AArpWyM

What health problem may occur when a child has an excessive sweating in the hands and feet?

Why does Wellbutrin seem to make my hands shake and my veins in my hands stick out?

I don't think Bupropion(Wellbutrin) is good, see http://en.wikipedia.org/wiki/Bupropion#A…If possible, avoid taking drugs.If you're on some sort of (clinical) depression the best bet is seeing a ... Read More »
http://answers.yahoo.com//question/index?qid=20100608233909AAue7uu

If your hands become tingly like the feeling their asleep and your hands are cold does this mean?

Jessica, go see your doctor, as soon as you can. I'm serious. Don't let this go. Your life could hang in the balance. I know I am no doctor. But, I have heart problems. Your symptoms are way too fa... Read More »
http://answers.yahoo.com/question/index?qid=20130417192145AAROEDg


feedback
loading